# SDR 99FDEA00469

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AFK7002541
- Condition: Cracked
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

N3483 - HYD LINE P/N AFK7002-541 IS CRACKED AND LEAKING LOCATED IN LT CTR CARGO TUNNEL AREA AT BS 1720.  REPAIRED HYD LINE IAW DC10 MM 20-10-01-2 AND DPS 3.80-10.
